You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1980/38/3
Sur une sous-classe de fonctions étoilées dont les valeurs recouvrent un cercle fixé
Download
PDF
- Sur une sous-classe de fonctions étoilées dont les valeurs recouvrent un cercle fixé
Article
Original scientific text
Title
Sur une sous-classe de fonctions étoilées dont les valeurs recouvrent un cercle fixé
Authors
Z. Bogucki
1
,
J. Zderkiewicz
2
Affiliations
Radom
Lublin
Annales Polonici Mathematici
1980/38/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
245-253
Main language of publication
French
Published
1980
Exact and natural sciences
mathematics